Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have been bitten by dog. Had taken rabies vaccine a month back. Should I take again?

good morning I am srinivas from Andhra Pradesh. A puppy bit me on 8.2.13. immediately i had to hospital and i have completed my full course of anti rabies vaccine . The dose was completed on 5.3.13. Again while playing with my dog (puppy) he bit me slightly again on 9.3.13. Shall i take anti rabies vaccine again. please give your valuable suggestion. Thanking you
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Thanks for your query

I think you don't need Anti rabies again as it will protect you for 3-5 years.If not you are for atleast for 06 months. After that you should have your rabies titer checked to determine if your antibody levels are where they should be.that also in case you require

Dr A S Chhabra
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor